| Model Number |
SOFTECI+13.5 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lenstec is awaiting the arrival of the actual device to perform a comprehensive investigation.Once the investigation is complete a supplemental report will be submitted.
Event or Problem Description
Lenstec received an email stating " explanted due to significant capsular phimosis.The incision was enlarged with no patient injury.Another lens was implanted.".
Event or Problem Description
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch and the inspection revealed that the lens was intact; no damages or defects were noted.Capsular phimosis is a case of anterior capsular contraction syndrome (accs), usually related to the remnants of fibrous tissues that causes the anterior capsule to contract.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.